Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Galois extensions and the ramification sequence of some wildly ramified $ \pi $-adic fields


Authors: R. D. Davis and E. F. Wishart
Journal: Proc. Amer. Math. Soc. 30 (1971), 212-216
MSC: Primary 12.50
MathSciNet review: 0282954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the authors have found necessary and sufficient conditions for a pth degree Eisenstein extension of an arbitrary $ \pi $-adic field to be normal. In addition we have found where the Galois automorphisms must appear in the ramification sequence of the extended ring.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.50

Retrieve articles in all journals with MSC: 12.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0282954-1
PII: S 0002-9939(1971)0282954-1
Keywords: Eisenstein extension, ramification sequence, wildly ramified extension, normal extension, Galois automorphism
Article copyright: © Copyright 1971 American Mathematical Society